# SDR CALA9901625

- Difficulty date: December 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N33785
- Make and model: Boeing 727232
- Aircraft serial: 20640
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .25 INCH CRACK IN SUPPORT ANGLE FOR BODY TO FUSELAGE FAIRING AT RT WING AFT VERY I/B T/E PANEL.  THE SUPPORT ANGLE WAS REMOVED AND A NEW ANGLE WAS INSTALLED IAW SRM 51-30-1, 51-30-2, AND 51-10-3.
